# SDR 97ZZZX1005

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Hose
- Part number: 417N31381
- Condition: Broken
- Location: Cabin
- Part time: 24,480 hours
- Component: 6579264
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A FLEET CAMPAIGN, MECHANICS FOUND 2 EACH OXYGEN HOSE ASSYS, P/N 417N3138-1 AND DASH 2 TORN OR BROKEN.  THE DAMAGED AREA OF THE HOSE WAS JUST DOWNSTREAM OF THE OXYGEN GENERATOR IN THE OVERHEAD PASSENGER SERVICE UNITS.  THE BOEING CO WAS INFORMED.  THEY REFERRED TO SL 737-SL-35-009-A.
